Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red splotches at the back of throat, taking Benadryl, no pain or discomfort

I ve noticed some red splotches on the back wall of my throat right behind my tonsils, and it looks like there might be another one behind my uvula . I am noticing, and have been noticing a feeling of mucus build up in my throat for a few weeks now, I ve been taking benadryl for a couple of weeks, and that doesn t seem to affect the splotches. Sometimes it also looks like the splotches get a kind of white sheen around them as well. I m in no pain or discomfort of any kind, don t feel ill at all actually.
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi and thanks for the query,
Since you have no pain and are not feeling unwell the red splotches are probably enlarged lymphoid aggregates in your throat,
Do not worry.
If you have no symptoms then you do not need treatment.
Do not use benadryl........ it does not help.
Self medication can be dangerous.
Instead you can try some salt water gargling, does not do any harm to the throat.
Dr Kishori.
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor